Factors of disconnected graphs and polynomials with nonnegative integer coefficients

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Factors of disconnected graphs and polynomials with nonnegative integer coefficients. / Van De Woestijne, Christiaan.

in: Ars mathematica contemporanea, Jahrgang 5, 2012, S. 307-323.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Bibtex - Download

@article{d804011d947042edb54ced108d63545e,
title = "Factors of disconnected graphs and polynomials with nonnegative integer coefficients",
author = "{Van De Woestijne}, Christiaan",
year = "2012",
language = "English",
volume = "5",
pages = "307--323",
journal = "Ars mathematica contemporanea",
issn = "1855-3966",
publisher = "DMFA Slovenije",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Factors of disconnected graphs and polynomials with nonnegative integer coefficients

AU - Van De Woestijne, Christiaan

PY - 2012

Y1 - 2012

M3 - Article

VL - 5

SP - 307

EP - 323

JO - Ars mathematica contemporanea

JF - Ars mathematica contemporanea

SN - 1855-3966

ER -